# SDR I5EA2024031400009

- Difficulty date: February 1, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737484
- Aircraft serial: 27149
- Aircraft time: 62,963 hours, 39,449 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 967 Lbl27-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BEAM UPPER SURFACE HAS CORROSION AT STA 986.5, LBL 27 TO LBL 31.   PASSENGER CABIN FLOOR BEAM UPPER SURFACE, REMOVED AND REPAIRED TO REMOVE CORROSION AT STA 986.5 LBL 27 TO LBL 31 IAW B737-400 SRM 53-60-51,SRM 51-40-02, SRM 51-20-01 AND E.O. SWA-231021.
